Has Anyone else Felt Headache and "Flu Like" Symptoms After Juvederm Injection?

  • 2 years ago

Hello! I had my lips injected with Juvederm yesterday, I was tossing and turning all night, I kept waking up catching myself sleeping with my mouth open which is odd I never sleep with my mouth open, my partner found it odd as well.Anyway I couldn't sleep anymore I felt my face get hot,my head pound and eyes ache is this normal? Most of the swelling went down except for the upper right side of the lip, it's dark red, hard,kinda itches and hurts! Are flu like symptoms normal? It's my first time:)

Comments (5)

I am 1 week post procedure Juvederm ultra plus, voluma and botox, and I do have some discomfort. My understanding is that it is likely the Juvederm. I have the face/teeth/sinus like pain, dry eyes, headache and generally cranky demeanor. I know that this is not a completely rare complication, so I am hoping that it goes away soon.
Reply
I hope you're feeling much better. May I ask you when your flu-like symptoms started? (how long after the injections)? Did they go away? I had Juvederm injections 2 days ago and so far, I feel fine, but I've been worried about flu-like symptoms, since I've had them from other medications, etc. Thanks so much for your help.
Reply
Hi, thanks for your post. I hope your symptoms went away and that you feel much better. May I ask you, how long after the injections did your symptoms start? Did they subside? I got Juvederm 2 days ago and have been worried about flu-like symptoms because I've had the in the past from other medications (e.g. Latisse). So far I feel fine, keeping my fingers crossed. Thanks for your help. Hope everything worked out well for you.
Reply
No. Never.
Reply

I hope you are feeling better by now, but here is a Q&A that might help others who are experiencing what you described.

Is It Normal to Have Nausea, Vomiting, and a Headache After Getting Botox and Juvederm?

Reply